Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    80
  • comments
    72
  • views
    58718

Day 23 Of Accutane!

ls206816

573 views

Does anyone else notice that when they wear foundation that existing pimples that you have popped get more pis in them? Because u swear that when I wear foundation that happens as opposed to not wearing foundation. But maybe that's just me!

Okay! So today there was no new pimples and any big ones or scabs I had on my cheeks are now gone! I am just getting small whiteheads on my face. For now my cysts are pretty much gone. The ones in between my eyebrows take forever to go away. But they are hardly noticeable. My main problem right now is all the comedones and blackheads. And I'm extremely tempted to use a 0.04 Retin-A with mosturizer but I'm not sure. And I know everyone's going to be like no! Accutanes enough! But I am on an extremely low dose and I feel like my skin can handle it.

I should probably go wash my makeup off now because I have no need to be wearing it anymore and I'm just suffocating my skin!

Also no side effects really besides dry itchy skin and lips and some minor body aches which are most likely from exercising!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×